Accessibility navigation


On approximate electromagnetic cloaking by transformation media

Liu, H. and Zhou, T. (2011) On approximate electromagnetic cloaking by transformation media. SIAM Journal on Applied Mathematics (SIAP), 71 (1). pp. 218-241. ISSN 0036-1399

Full text not archived in this repository.

To link to this article DOI: 10.1137/10081112X

Abstract/Summary

We give a comprehensive study on regularized approximate electromagnetic cloaking in the spherical geometry via the transformation optics approach. The following aspects are investigated: (i) near-invisibility cloaking of passive media as well as active/radiating sources; (ii) the existence of cloak-busting inclusions without lossy medium lining; (iii) overcoming the cloaking-busts by employing a lossy layer outside the cloaked region; and (iv) the frequency dependence of the cloaking performances. We address these issues and connect the obtained asymptotic results to singular ideal cloaking. Numerical verifications and demonstrations are provided to show the sharpness of our analytical study.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:19705
Publisher:Society for Industrial and Applied Mathematics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation